# SDR RAIA201205230001

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 29,183 hours, 27,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR "OPEN" CAUTION MSG ON EICAS WITH THE DOOR CLOSED DURING TAXI.  CREW RETURNED A/C BACK TO THE GATE.  MAINTENANCE THEN DEFERRED THE MAIN CABIN DOOR WARNING SYSTEM PER MEL 52-70-00-1, CAT B AND OPS CHECKED GOOD.
